Advertisement

Approximation Properties of Linear Positive Operators with the Help of Biorthogonal Polynomials

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 91)

Abstract

In this paper we introduce Konhauser polynomials, Kantorovich type modification of Konhauser polynomials, and q-Laguerre polynomials. Approximation properties of these operators are obtained with the help of the Korovkin theorem. The order of convergence of these operators is computed by means of modulus continuity, Peetre’s K-functional, the elements of the Lipschitz class, and the second order modulus of smoothness. Also we introduce the r-th order generalization of these operators and we evaluate their generalizations. Finally we give some applications to differential equations for operators which include Konhauser polynomials.

References

  1. 1.
    Agratini, O.: Korovkin type error estimates for Meyer-König and Zeller operators. Math. Inequal. Appl. 4(1), 119–126 (2001)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Alkemade, J.A.H.: The second moment for the Meyer-König and Zeller operators. J. Approx. Theor. 40, 261–273 (1984)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Altın, A., Doğru, O., Özarslan, M.A.: Kantorovich type generalization of certain class of positive linear operators. WSEAS Trans. Math. 3(3), 607–610 (2004)zbMATHMathSciNetGoogle Scholar
  4. 4.
    Bleimann, G., Butzer, P.L., Hahn, L.: A Bernstein-type operator approximating continuous functions on the semi-axis. Nederl. Akad. Wetensch Indag. Math. 42, 255–262 (1980)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Bohman, H.: On approximation of continuous and of analytic functions. Ark. Mat. 2, 43–56 (1952)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Carlitz, L.: A note on certain biorthogonal polynomials. Pacific J. Math. 24, 425–430 (1968)CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    Cheney, E.W., Sharma, A.: Bernstein power series. Canad. J. Math. 16, 241–252 (1964)CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    Dalmanoğlu, Ö., Doğru, O.: Statistical approximation properties of Kantorovich type \(q\)-MKZ operators. Creative Math. Inf. 1(19), 15–24 (2010)Google Scholar
  9. 9.
    Dalmanoğlu, Ö., Doğru, O.: On statistical approximation properties of Kantorovich type \(q\)-Bernstein operators. Math. Comput. Model. 52, 760–771 (2010)CrossRefzbMATHGoogle Scholar
  10. 10.
    DeVore, R.A., Lorentz, G.G.: Constr. Approx. Springer, Berlin (1993)CrossRefGoogle Scholar
  11. 11.
    Doğru, O.: Approximation order and asymptotic approximation for generalized Meyer-König and Zeller operators. Math. Balkanica. 12(3–4), 359–368 (1998)zbMATHMathSciNetGoogle Scholar
  12. 12.
    Doğru, O., Özarslan, M.A., Taşdelen, F.: On positive operators involving a certain class of generating functions. Stud. Sci. Math. Hung. 41(4), 415–429 (2004)zbMATHGoogle Scholar
  13. 13.
    Gauchman, H.: Integral inequalities in \(q\)-calculus. Comput. Math. Appl. 47, 281–300 (2004)CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Gupta, V., Finta, Z.: On certain \(q\)-Durrmeyer type operators. Appl. Math. Comput. 209, 415–420 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Hahn, W.: Über orthogonal polynome die \(q\)-differenzengleichungen genügen. Math. Nach. 2, 4–34 (1949)CrossRefzbMATHGoogle Scholar
  16. 16.
    İçöz, G., Taşdelen, F., Varma, S.: On linear positive operators involving biorthogonal polynomial. Ars Combinatoria. 105, 319–331 (2012)MathSciNetGoogle Scholar
  17. 17.
    İçöz, G., Taşdelen, F., Doğru, O.: Kantorovich process of linear positive operators via biorthogonal polynomials. J. Inequal. Appl. Spec. Funct. 3(4), 77–84 (2012)Google Scholar
  18. 18.
    İçöz, G., Varma, S., Taşdelen, F.: Integral type modification for \(q\)-Laguerre polynomials. Bull. Math. Anal. Appl. 4(3), 87–98 (2012)MathSciNetGoogle Scholar
  19. 19.
    Jackson, F.H.: Basic double hypergeometric functions (II). Quart. J. Math. Oxf. 15, 49–51 (1944)CrossRefzbMATHGoogle Scholar
  20. 20.
    Kac, V.G., Cheung, P.: Quantum Calculus. Universitext. Springer, New York (2002)CrossRefGoogle Scholar
  21. 21.
    Kirov, G.H., Popova, L.: A generalization of the linear positive operators. Math. Balkanica. 7, 149–162 (1993)zbMATHMathSciNetGoogle Scholar
  22. 22.
    Kirov, G.H.: Approximation with Quasi-Splines. Inst. Physics Publ., Bristol, New York (1992)zbMATHGoogle Scholar
  23. 23.
    Konhauser, J.D.E.: Some properties of biorthogonal polynomials. J. Math. Anal. Appl. 11(1–3), 242–260 (1965)CrossRefzbMATHMathSciNetGoogle Scholar
  24. 24.
    Konhauser, J.D.E.: Biorthogonal polynomials suggested by the Laguerre polynomials. Pacific J. Math. 21, 303–314 (1967)CrossRefzbMATHMathSciNetGoogle Scholar
  25. 25.
    Korovkin, P.P.: On convergence of linear positive operators in the space of continuous functions. Doklady Akad. Nauk SSSR. 90, 961–964 (1953)zbMATHMathSciNetGoogle Scholar
  26. 26.
    Marinković, S., Rajković, P., Stanković, M.: The inequalities for some types of \(q\)-integrals. Comput. Math. Appl. 56, 2490–2498 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    May, C.P.: Saturation and inverse theorems for combinations of a class of exponential-type operators. Canad. J. Math. 28, 1224–1250 (1976)CrossRefzbMATHMathSciNetGoogle Scholar
  28. 28.
    Meyer-König, W., Zeller, K.: Bernsteinsche potenzreihen. Stud. Math. 19, 89–94 (1960)zbMATHGoogle Scholar
  29. 29.
    Moak, D.S.: The \(q\)-analogue of the Laguerre polynomials. J. Math. Anal. Appl. 81, 20–47 (1981)CrossRefzbMATHMathSciNetGoogle Scholar
  30. 30.
    Özarslan, M.A.: \(q\)-Laguerre type linear positive operators. Stud. Sci. Math. Hung. 44(1), 65–80 (2007)zbMATHGoogle Scholar
  31. 31.
    Phillips, G.M.: On generalized Bernstein polynomials. In: Watson, G.A. (ed.) Numerical Analysis (A. R. Mitchell 75th Birthday Volume), pp. 263–269. World Science, Singapore (1996)CrossRefGoogle Scholar
  32. 32.
    Radu, C.: Statistical approximation properties of Kantorovich operators based on \(q\)-integers. Creative Math. Inf. 17(2), 75–84 (2008)zbMATHMathSciNetGoogle Scholar
  33. 33.
    Srivastava, H.M.: Some biorthogonal polynomials suggested by the Laguerre polynomials. Pac. J. Math. 98(1), 235–250 (1982)CrossRefzbMATHGoogle Scholar
  34. 34.
    Trif, T.: Meyer-König and Zeller operators based on the \(q\)-integers. Rev. Anal. Numer. Theor. Approx. 2(29), 221–229 (2000)MathSciNetGoogle Scholar
  35. 35.
    Volkov, Y.: Certain positive linear operators. Mat. Zametki. 23, 363–368 (1978)zbMATHGoogle Scholar

Copyright information

© Springer India 2014

Authors and Affiliations

  1. 1.Department of MathematicsGazi UniversityTeknikokullarTurkey

Personalised recommendations